| Model Number |
372011-02 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/11/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) received the device involved with this complaint and completed the device evaluation.Failure analysis confirmed the reported issue.The endoscope was received with a missing distal window resulting in fluid invasion and subsequent major damage to optical components.The complete window is missing.Fragments of adhesive of the distal window are missing.
Event or Problem Description
It was reported that prior to the start of a da vinci-assisted bilateral inguinal hernia procedure, the scope would not pass the balance test.The procedure was completed as planned with no report of patient harm, adverse outcome or injury.